# SDR DALA2023091207485

- Difficulty date: September 12, 2023
- Submitted: September 12, 2023
- Operation: Air carrier
- Aircraft: N326NB
- Make and model: Airbus A319-114
- Aircraft serial: 1498
- Aircraft time: 59,956 hours, 31,235 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3126 CORROSION ON UPPER SURFACE OF UPPER SKIN CENTER FUEL TANK LOCATED AT L EVEL FR42 AND Y1292 IN PASSENGER CABIN. CORRECTIVE ACTION: COMPLETED WITH ER/A 610541-14. (2965271)
